Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is wrong with my body?

Ok ladies, I have been on the same birth control for over a year, all of a sudden about a month and a half ago I have started having pregnancy symptoms...all of them, nausea, breast hurting, you name it I've got it...I cried at a hallmark commercial. I took a pregnancy test and it came back neg. and I started my period. Is it possible to have symptoms of preg. after being on birth control for so long or should I call my dr. and ask for a blood test? I don't know what is going on any helpful input would be great.

Answer Question
 
Anonymous

Asked by Anonymous at 11:46 PM on Dec. 7, 2008 in Health

Answers (3)
  • Even though you have been on these pills so long it is still possible for them to give you side effects regardless of when they occur. If the test came back negative and you are getting regular periods you aren't pregnant. I think if you happen to miss your period then you might want to get a blood test. Otherwise, no.
    TiffanyLove18

    Answer by TiffanyLove18 at 12:00 AM on Dec. 8, 2008

  • it depends what BC u are on.... BC pills most of the time will give u those syptoms once and a while except yaz.... depo depends on the person....but they are common
    Anonymous

    Answer by Anonymous at 12:02 AM on Dec. 8, 2008

  • I got pregnant on the Nuva Ring and I was on it for 2 and 1/2 years. I used it accordingly. But I didn't find out I was pregnant until i was 5 months. Usually, the hormons in the birth control make your symptoms less. I had no symptoms of being pregnant until i took out my ring for a week. But since you had your period I wouldn't be concerned since if you have your period you deff. aren't pregnant.
    SleepingBeauty1

    Answer by SleepingBeauty1 at 12:22 AM on Dec. 8, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.